# SDR WX0A2021111273868

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N247NV
- Make and model: Airbus A320-214
- Aircraft serial: 7704
- Aircraft time: 11,909 hours, 6,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 14194
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A MEGAPHONE INOP / REPLEACED FWD F/A MEGAPHONE, OPS CHECK GOOD REF AMM 25-65-51-920-001-A"
